Test results

Hi there ,

Please could someone help me with my test results as I'm feeling spaced out dizzy pins n needles all over very tired emotions all over the place feel feint .

T4. 14.6- range 12.2-22

T3 5.2 range. 3.1- 6.8

Antibodies 16

Diabetic blood test. 33 range 20-42

Ferritin 352 range 13-150

I also take fish oils

Vitamin b12 extra strength

Vitamin b1 b5

Probiotic

I was taking selenium though stopped it three days .

I take 75mg levothyrocine

T3 20mg split through twice a day .

Many thanks in advance :)

7 Replies

oldestnewest
  • Angie56,

    You appear to be adequately medicated on 75mcg Levothyroxine and 20mcg T3. FT4 is low in range because you are taking T3 direct. FT3 is just shy of the top third of range.

    What is the antibody range?

    Ferritin 352 is high and indicates inflammation somewhere in the body.

    B12, B1 and B5 deficiency can cause pins and needles. Did you have blood tests before you started supplementing?

  • Hi Clutter ,

    Thank you so much for taking the time to reply . Hope you are well:)

    I was tested for B12 months ago though never B1 or B5 that was my consultants decision to give me them both.

    I had an iron infusion last summer and I think that has caused the high ferritin. Since Christmas I had the flu then ear infections constant and now every day migraine dizzy feel feint and sick .

    I was taking 5mg of T3 then consultant upper it to 20 mg a month ago he wanted it split over three times though it wasn't working as it was more like crumbs so from last week I split it in two . I should be feeling fine but my heads spinning all the time .

    Thanks Clutter .

  • Angie56,

    If the symptoms have got worse since increasing T3 to 20mcg revert to 5mcg and see whether dizziness and nausea improves. If they are no worse then ask for your ears to be checked. Fluid in the ears can cause dizziness and nausea.

  • Hi Clutter ,

    Unfortunately I do have fluid in my ears since Christmas it just won't go away . I feel v warm too all the time but checked my temperature and it's normal. I have stopped my vitamin b12 b5 b6 to see if that helps it's just my decision as someone else I was talking to on this site said when they stopped all vitamins they felt fine as my b12 is v high too . Do u think this will help my exhaustion ? Sorry to bother you though I just can't understand why I feel so low . Many thanks again :)

  • Angie56,

    B12 is usually high when supplementing. You can't overdose on B12. I doubt that is causing exhaustion.

  • Do u think it's better to keep taking the b vitamins Clutter ? I stopped the fish oils though still taking probiotic . I have migraines every day I just live on tablets . Thanks as always :)

  • Angie56,

    I really don't know. Perhaps you could stop the tablets for 2-3 weeks and see whether any symptoms improve. If not, you can reintroduce the supplements one every two weeks and see whether symptoms are better or worse.

You may also like...